# SDR IPXA2023092094214

- Difficulty date: August 31, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: A5461251920000
- Part serial: NA
- Condition: Cracked
- Location: 423al And 424ar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRH PYLON ACCESS PANEL 423AL AND 424AR AFT SUPPORT FRAME HAS A CRACK.REMOVED AND REPLACED IAW SRM 51-40-21.
